IDEAS home Printed from https://ideas.repec.org/a/eee/spapps/v122y2012i3p1034-1067.html
   My bibliography  Save this article

Explicit solutions of the exit problem for a class of Lévy processes; applications to the pricing of double-barrier options

Author

Listed:
  • Fourati, Sonia

Abstract

Lewis and Mordecki have computed the Wiener–Hopf factorization of a Lévy process whose restriction of the Lévy measure on ]0,+∞[ has a rational Laplace transform. This allowed them to compute the distribution of (Xt,inf0≤s≤tXs). For the same class of Lévy processes, we compute the distribution of (Xt,inf0≤s≤tXs,sup0≤s≤tXs) and also the behavior of this triple at certain stopping times, such as the time of first exit of an interval containing the origin. Some applications to the pricing of double-barrier options with or without rebate are described.

Suggested Citation

  • Fourati, Sonia, 2012. "Explicit solutions of the exit problem for a class of Lévy processes; applications to the pricing of double-barrier options," Stochastic Processes and their Applications, Elsevier, vol. 122(3), pages 1034-1067.
  • Handle: RePEc:eee:spapps:v:122:y:2012:i:3:p:1034-1067
    DOI: 10.1016/j.spa.2011.09.008
    as

    Download full text from publisher

    File URL: http://www.sciencedirect.com/science/article/pii/S0304414911002316
    Download Restriction: Full text for ScienceDirect subscribers only

    As the access to this document is restricted, you may want to search for a different version of it.

    References listed on IDEAS

    as
    1. Chaumont, L. & Kyprianou, A.E. & Pardo, J.C., 2009. "Some explicit identities associated with positive self-similar Markov processes," Stochastic Processes and their Applications, Elsevier, vol. 119(3), pages 980-1000, March.
    2. Asmussen, Søren & Avram, Florin & Pistorius, Martijn R., 2004. "Russian and American put options under exponential phase-type Lévy models," Stochastic Processes and their Applications, Elsevier, vol. 109(1), pages 79-111, January.
    Full references (including those not matched with items on IDEAS)

    Citations

    Citations are extracted by the CitEc Project, subscribe to its RSS feed for this item.
    as


    Cited by:

    1. Kuznetsov, A. & Peng, X., 2012. "On the Wiener–Hopf factorization for Lévy processes with bounded positive jumps," Stochastic Processes and their Applications, Elsevier, vol. 122(7), pages 2610-2638.

    Corrections

    All material on this site has been provided by the respective publishers and authors. You can help correct errors and omissions. When requesting a correction, please mention this item's handle: RePEc:eee:spapps:v:122:y:2012:i:3:p:1034-1067. See general information about how to correct material in RePEc.

    For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Dana Niculescu). General contact details of provider: http://www.elsevier.com/wps/find/journaldescription.cws_home/505572/description#description .

    If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

    If CitEc recognized a reference but did not link an item in RePEc to it, you can help with this form .

    If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your RePEc Author Service profile, as there may be some citations waiting for confirmation.

    Please note that corrections may take a couple of weeks to filter through the various RePEc services.

    IDEAS is a RePEc service hosted by the Research Division of the Federal Reserve Bank of St. Louis . RePEc uses bibliographic data supplied by the respective publishers.